# SDR DL76S992565

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322110
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN AND TEAR STRAP AT STA 500 BETWEEN STRINGERS 38L AND 39L.  DAMAGE CONSISTS OF DENTS AND GOUGES BEYOND SRM LIMITS.  ERA 333770-14 REV A.
